# SDR HALA2010031400115

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,179 hours, 31,674 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8221033100
- Part serial: 1008
- Condition: Warning Message
- Location: Eicas
- Part time: 20 hours, 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, "R EICAS COMPUTER" STATUS MSG DISP IN CRUISE.  REPLACED RIGHT EICAS COMPUTER.  OPS CHECK OK PER M/M 31-41-02.
